# SDR DALA2019020400792

- Difficulty date: January 31, 2018
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 60,111 hours, 21,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT QRO, CORROSION WAS FOUND AFFECTING THE FUSELAGE SKIN 147A3110-11 (M/F 0.125 THICK 2024-T3) AT BS 1016 AND BETWEEN S-20L AND S-22L. MAINTENANCE REPAIRED CORROSION PER ERA 565455-14.
